VOL. 52 · NO. 1 | 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 52 (1), (2000)
No abstract available
Articles
Takeshi Kawazoe
Tohoku Math. J. (2) 52 (1), 1-18, (2000) DOI: 10.2748/tmj/1178224654
KEYWORDS: 22E30, 42B25, 42B30, 46E30
Ignacio Bajo
Tohoku Math. J. (2) 52 (1), 19-29, (2000) DOI: 10.2748/tmj/1178224655
KEYWORDS: 53C30, 17B99, 22E25
María J. Carro, Hans Heinig
Tohoku Math. J. (2) 52 (1), 31-46, (2000) DOI: 10.2748/tmj/1178224656
KEYWORDS: 46M35, 46E30
Meng Fan, Ke Wang
Tohoku Math. J. (2) 52 (1), 47-59, (2000) DOI: 10.2748/tmj/1178224657
KEYWORDS: Convex neutral functional differential equation, bounded solution, periodic solution, Necessary and sufficient condition, 34K13, 34K40
Kayo Masuda, Masayoshi Miyanishi
Tohoku Math. J. (2) 52 (1), 61-77, (2000) DOI: 10.2748/tmj/1178224658
KEYWORDS: 14R05, 14J70
Yûsaku Hamada
Tohoku Math. J. (2) 52 (1), 79-94, (2000) DOI: 10.2748/tmj/1178224659
KEYWORDS: 35A20, 34M05
Reiko Aiyama, Kazuo Akutagawa
Tohoku Math. J. (2) 52 (1), 95-105, (2000) DOI: 10.2748/tmj/1178224660
KEYWORDS: 53A10, 53C27
Sannay Mohamad, Kondalsamy Gopalsamy
Tohoku Math. J. (2) 52 (1), 107-125, (2000) DOI: 10.2748/tmj/1178224661
KEYWORDS: Persistence, almost periodic sequence, global asymptotic stability, 92D25, 34K20
Takuya Ohta
Tohoku Math. J. (2) 52 (1), 127-152, (2000) DOI: 10.2748/tmj/1178224662
KEYWORDS: 22E45, 17B45
Yong Ding, Shanzhen Lu
Tohoku Math. J. (2) 52 (1), 153-162, (2000) DOI: 10.2748/tmj/1178224663
KEYWORDS: fractional integral, homogeneous kernel, $L^r$-Dini condition, $H^p$ space, 42B25
Back Matter
Tohoku Math. J. (2) 52 (1), (2000)
No abstract available
Back to Top